# SDR HEEA077001

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 2840 · Fuel Indicating System
- Part: Connector
- Part number: MS3108R14S5S
- Part serial: NA
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL VALVE LIGHT CAME ON. MAINTENANCE FOUND SHORTED CANNON PLUG AT NR 2 ENGINE LORI VALVE CAUSING FUEL VALVE TO CYCLE.
